Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Pharmacy and Medications

Treatment for Tardive Dyskinesia Side Effects

01/18/2011

Question:

I developed Tardive Dyskenisia and Dystonia 7 years ago from treatment for depression med withdrawal. For years I was treated with Parkinson`s medications, muscle relaxers, cogentin, artane, seizure meds such as Neurontin and Dilantin, and neuroleptics like Seroquel, Abilify. I can no longer read very well, when I write or speak it is very disorganized. I have heard that I am now schizophrenic. I was not before, only depressed after a from husband`s death and treated with anti-depressants and an adjunct medication. Could all the medications I have taken over the years have changed my brain chemistry and created psychosis or schizophrenia. Even my typing is all confused and I have to type very slow not to have scrambled letters and words. I don`t hear or think very well and I cannot add numbers or focus much of the time. At present I only take an anti-anxiety medication. Please let me know if years of treatment has altered my brain chemistry and if I could now become schizophrenic in my late 50`s. thank you.

Answer:

Thank you for visiting NetWellness. Unfortunately, your question is beyond the scope of this service as NetWellness experts provide general information about health and wellness. Please accept our best wishes for a positive resolution to your problem.

Our Answer Policy

For more information:

Go to the Pharmacy and Medications health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org